Periodic solutions of an infinite dimensional hamiltonian system

Yanheng Ding, Cheng Lee

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)


We establish existence and multiplicity of periodic solutions to the infinite dimensional Hamiltonian system (∂tu - Δxu = Hv(t, x, u, v) -∂tu - Δxu = Hv(t, x, u, v) for (t, x) ∈R × Ω, where Ω ⊂ RN is a bounded domain or Ω = RN. When Ω is bounded, we treat the situations where H(t, x, z) is, with respect to z = (u, v), sub- or superquadratic, or concave and convex, and discuss also the convergence to homoclinics of sequences of subharmonic orbits. If Ω = RN, we handle the case of superquadratic nonlinearities.

Original languageEnglish
Pages (from-to)1881-1908
Number of pages28
JournalRocky Mountain Journal of Mathematics
Issue number6
Publication statusPublished - 2005

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Periodic solutions of an infinite dimensional hamiltonian system'. Together they form a unique fingerprint.

Cite this